# SDR ASAA9710114

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Press Low
- Location: R2 Door Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE R2 DOOR EVACUATION SLIDE PRESSURE WAS FOUND TO BE LOW.  MAINTENANCE REPLACED THE R2 DOOR EVACUATION SLIDE AND GAUGE INDICATED NORMAL.  (M)
